Publication
Title
Analytical MMAP-based bounds for packet loss in optical packet switching with recirculating FDL buffers
Author
Language
English
Source (journal)
Photonic network communications. - Place of publication unknown
Publication
Place of publication unknown : 2004
ISSN
1387-974X
Volume/pages
8:2(2004), p. 149-161
ISI
000222448500002
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.05.2017
To cite this reference